# SDR IPXA2024032666790

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,941 hours, 18,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, FOUND "EMER LT BT 1 LO" MESSAGE REMOVED AND REPLACED EMER POWER SUPPLY BATTERY OPS CHECKS NORMAL,. DMP REVERSED PLACARD REMOVED. IAW MM 33-51-01
